MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-57
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during corrective maintenance, the cs300 intra-aortic balloon pump (iabp) showed error code 91 when the pc board was replaced and the pc board is damaged.There was no patient involvement.
 
Additional Manufacturer Narrative
It was reported that during corrective maintenance by (b)(6) personnel powered on cs300 intra-aortic balloon pump in clinical mode the unit displayed the following message on the screen "91 front end hc11 rom test.The client was quoted the front board reference 0670-00-0668 for the console, since the original board that the client's console has sulfation, when installing the new board, the equipment throws errors 91 and 26 and it is confirmed that it arrived defective.Replaced the front-end board", after installing the front-end board: electrical test fail codes: #91.This is the error description according to the service manual.Front end board was replaced with a new one, and the problem was corrected.The following spare parts are installed: motor control board (da0671-00-0004), k6a vent valve (da0119-00-0170), purge valve (da0104-00-0026) and console front card (da0670-00-0668).All functional and safety checks performed to meet factory specifications.Equipment out of service.No other information is available so closing this complaint, will reopen and update it in case if we receive some new information in future.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key20535009
Report Number2249723-2024-0004387
Device Sequence Number15508612
Product Code DSP
UDI-Device Identifier10607567108254
UDI-Public(01)10607567108254
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-57
Device Catalogue Number0998-00-3023-57
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown